Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 378389, 19 pages
Research Article

Periodic Solutions for Autonomous ( 𝑞 , 𝑝 ) -Laplacian System with Impulsive Effects

School of Mathematical Sciences and Computing Technology, Central South University, Changsha, Hunan 410083, China

Received 17 July 2011; Accepted 31 August 2011

Academic Editor: Yongkun Li

Copyright © 2011 Xiaoxia Yang and Haibo Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoxia Yang and Haibo Chen, “Periodic Solutions for Autonomous -Laplacian System with Impulsive Effects,” Journal of Applied Mathematics, vol. 2011, Article ID 378389, 19 pages, 2011.